MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; GLENOSPHERE DIA. 36 MM

LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; GLENOSPHERE DIA. 36 MM
Model Number 1374.09.111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for identification and analysis.Lot number is unknown thus no review of manufacturing records for involved components can be performed.The manufacturer will submit a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery occurred on (b)(6) 2026 as patient presented post-op pain.During revision the surgeon removed and replaced following pre-existing components: - smr cementless finned stem (pn 1304.15.150).- smr reverse humeral body (pn 1352.15.010).- smr reverse liner standard (pn 1360.50.810).- smr glenosphere ø 36mm (pn 1374.09.111).- smr connector small r (pn 1374.15.305).Surgery was completed as intended.Patient is male, date of birth (b)(6) 1947.Event occurred in the united states.

Brand Name
SMR SHOULDER SYSTEM
Common Device Name
GLENOSPHERE DIA. 36 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
villanova di san daniele, udine 33038
MDR Report Key24638410
Report Number3008021110-2026-00150
Device Sequence Number15954663
Product Code PHX
UDI-Device Identifier08033390272230
UDI-Public8033390272230
Combination Product (Y/N)N
PMA/510(K) Number
K163397
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1374.09.111
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale